# SDR 20010430AP006

- Difficulty date: March 28, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Le/Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, IN LANDING CONFIGURATION, LE SLAT DISAGREE AND TE FLAP DISAGREE EICAS MESSAGE ILLUMINATED.  EXTENDED USING ALTERNATE EXTENSION.  ACCOMPLISHED OPERATIONAL CHECK OF THE FLAP AND SLAT SYSTEM.  NO FAULTS FOUND BITE CHECK OF FSEU.  NO FAULTS FOUND.  NO EICAS MESSAGES.  (M)
